| Catalog Number |
8065752145 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during cataract surgery, the ophthalmic handpiece failed to reach full vacuum in the irrigation aspiration mode during the viscoelastic removal step, even though the surgeon had the foot pedal fully pressed.Patient impact have not been provided.Additional information has been requested, none has been received till date.This report is pertaining to four of four reports from the same facility.
Additional Manufacturer Narrative
Additional information provided in h.6., and h.11.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown; therefore, specific action with regards to this complaint cannot be taken.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).